# SDR ASMF201801007

- Difficulty date: December 2, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 67,275 hours, 9,367 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: TF888S1102921
- Condition: Leaking
- Location: Nlg Strut
- Part time: 67,275 hours, 9,367 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK,  FOUND A HYDRAULIC LEAK IN THE NOSE LANDING GEAR.  THE NOSE LANDING GEAR SHOCK STRUT HYDRAULIC LEAK OUT OF LIMITS.  THE SEALS WERE REPLACED IAW AMM 32-21-25, TESTED CORRECT.
